Vol. 42, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Rings of analytic functions on any subset of the complex plane

Li Pi Su

Vol. 42 (1972), No. 2, 535–538
Abstract

We prove that for any two subsets X,Y of C, the complex plane, X and Y are conformally homeomorphic if there is an isomorphism between A(X) and A(Y ) which is the identity on constant functions.

Mathematical Subject Classification
Primary: 30A98
Milestones
Received: 14 April 1971
Published: 1 August 1972
Authors
Li Pi Su